# SDR 2003FA0000803

- Difficulty date: June 15, 2003
- Submitted: August 6, 2003
- Operation: General aviation
- Aircraft: N190BA
- Make and model: Aviat A-1A
- Aircraft serial: 1447
- Aircraft time: 375 hours
- Engine: Lyc O360*
- Engine time: 375 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Brace
- Part number: PN81611
- Condition: Sheared
- Location: Horizonal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREFLT INSPECTION FOUND THE TERMINAL HOLDING THE LT FORWARD TAIL BRACE TO THE HORIZONTAL STABILIZER TO BE SHEARED OFF.
